Open Access
Translator Disclaimer
2011 Rational Points on Some Fano Quadratic Bundles
Andreas-Stephan Elsenhans
Experiment. Math. 20(4): 373-379 (2011).

Abstract

We study the number of rational points of bounded height on a certain threefold. The accumulating subvarieties are Zariski dense in this example. The computations support an extension of a conjecture of Manin to this situation.

Citation

Download Citation

Andreas-Stephan Elsenhans. "Rational Points on Some Fano Quadratic Bundles." Experiment. Math. 20 (4) 373 - 379, 2011.

Information

Published: 2011
First available in Project Euclid: 8 December 2011

zbMATH: 1269.11063
MathSciNet: MR2859896

Subjects:
Primary: 11D45 , 11Y50 , 14G05

Keywords: accumulating subvariety , Manin’s conjecture , Quadratic bundle

Rights: Copyright © 2011 A K Peters, Ltd.

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.20 • No. 4 • 2011
Back to Top